UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Random walks on disordered networks

Aste, T; (1997) Random walks on disordered networks. PHYSICAL REVIEW E , 55 (5) pp. 6233-6236. 10.1103/PhysRevE.55.6233.

Full text not available from this repository.
Type: Article
Title: Random walks on disordered networks
DOI: 10.1103/PhysRevE.55.6233
Keywords: Science & Technology, Physical Sciences, Physics, Fluids & Plasmas, Physics, Mathematical, Physics, DIFFUSIVE LIGHT-SCATTERING, MODELS
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Engineering Science
URI: http://discovery.ucl.ac.uk/id/eprint/1360843
Downloads since deposit
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item